MathSciNet Relay Station
MathSciNet bibliographic data
MR1969646 (2004c:11087) 11G05 (11R32 11Y40)
Duke, W.; Tóth, Á. The splitting of primes in division fields of elliptic curves. Experiment. Math. 11 (2002), no. 4, 555–565 (2003).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement